# SDR AALA201806269003

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 27,147 hours, 10,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Binding
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L1 DOOR DIFFICULT TO OPEN, UPPER HINGE SLIDE ARM BINDING. REPLACED PIN, KEYWASHER AND SCREW FOR L1 DOOR GUIDE ARM TO FUSELAGE ATTACHMENT POINT PER MM 52-11-21. OPERATIONS CHECK GOOD.
